# SDR AALA201812129014

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 48,524 hours, 31,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13ABC EMERGENCY LIGHT SHROUD DAMAGED. MAINTENANCE REPLACED LIGHT SHROUD AT ROW 13ABC PER CMM 25-22-52 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
